Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Mini Pill, can it make you feel sick?

(5 Posts)
Divvy Thu 22-Jan-09 12:41:00

I have been on it now for 17 days, but for the last 7 days I have felt sick, and a little dizzy. I take no other medication, and dont feel unwell, so could it be the mini pill?

Cant be pregnant, as I am only on CD 22, so would not have pregnancy symptoms yet if I was hmm

Think i will stop taking it, and see if I start to feel better.

frasersmummy Thu 22-Jan-09 12:51:45

I couldnt get on with it at all...

I had all the same reactions you did.. chucked it after 2 months

hope you find something that works better for you

Divvy Thu 22-Jan-09 12:57:45

I used to take it before last baby, and found it ok.

I am breastfeeding, could that make a difference?

mummytopebs Thu 22-Jan-09 22:40:04

I have been on it for 5 days and coming off it i feel sick and dizzy and headache and horrible pains in my legs. I feel like i used to when i was a teenager all hormonal with loads of achy limbs-horrible

Divvy Fri 23-Jan-09 08:20:18

Me thinks they should put up with rubbers! hmm

Whether he likes it or not! hmm

No point us feeling ill is there!

Bless ya, hope you feel better soon, missed my pill last night, and feel less sicky already! smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now